# SDR GTIA010828

- Difficulty date: June 26, 2001
- Submitted: September 17, 2001
- Operation: Air carrier
- Aircraft: N809NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49503
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - AFT CARGO COMPT HAS CORROSION UNDER THE CHANNEL AT FS 1231-1250 AT 30L.  REMOVED CORROSION OF LONGERON CHANNEL AT AFT CARGO COMPARTMENT MATERIAL LOSS FOUND TO BE OUT OF LIMITS. REMOVED LONGERON FROM STATION 1231 TO 1309.  SPLICE FOUND CORRODED.  LOCATED AND DRILLED LONGERON NR 30 FROM STATION 1231 TO 1309 IAW MD-80 MM 53-02.  (M)
